# SDR DALA2023100608221

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN RBL=35, RBL=45 AND STA 756 AT W/W AREA. SUMMARY OF NRC 00163: CORROSION LEVEL 2. CORROSION ON LOWER SKIN RBL=35, RBL=45 AND STA 756 AT W/W AREA WAS REPAIRED PER PRI 611928-14 REV 3 AND ER/A 611928-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-611928 ADDED FOR AC 9525. (LP #0001688)
